# SDR CA140602009

- Difficulty date: May 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 55,713 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON THE CLIMBOUT, AT APPROXIMATELY 19,000 FT, THE TORQUE INDICATION ON NR 2 ENGINE WENT TO ZERO, NO OTHER ENGINE PARAMETERS CHANGED.  SHORTLY AFTER THAT THE NR 2 ENGINE FUEL PRESS CAUTION LIGHT CAME ON.  THE CREW ELECTED TO SHUTDOWN THE ENGINE, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE. TROUBLESHOOTING IS ONGOING.
